# SDR SWIA202161576

- Difficulty date: August 8, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* IN THE CABIN, FUSELAGE STRINGER 3L IS CRACKED JUST FWD OF FS 379 WHERE IT ATTACHES TO THE PAX DOOR'S UPPER SILL FITTING.     (C-CHECK RO 10/4/2021)    PERFORMED SPLICE REPAIR OF STR 3L AT FS379. WET INSTALLED ALL REPAIR PARTS REF CRJ200 SRM 53-00-03 PG204. NO LEAKS. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY.
